# SDR VNAA9808017

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust
- Part number: 001A498A0300000
- Condition: Dented
- Location: Aft Fuselage
- Part time: 84,239 hours
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI FOR TAKEOFF, THE AIRCRAFT WAS STRUCK BY A FREE ROLLING WORK STAND ON WHEELS.  THE TOWER REPORTED THAT IT LOOKED AS IF AN ENGINE STAND ROLLED INTO THE AIRCRAFT AS IT TAXIED BY.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE APU EXHAUST ASSEMBLY, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 49-00-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
